# SDR IPXA11668384

- Difficulty date: July 31, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2700 · Flight Control System
- Part: Control Module
- Part number: 160201102
- Part serial: 835
- Condition: Inoperative
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED AUTOPILOT WARNING AND INABILITY TO OPERATE THE STABILIZER TRIM MANUALLY - AIR TURN BACK.  TROUBLESHOOTING CARRIED OUT THROUGH AMM & FIM INDICATING STAB TRIM CONTROL MODULE FAILURE.  BOTH STCM'S HAVE NOW BEEN REPLACED AND IN PROGRESS OF REPLACING THE STABILIZER TRIM ACTUATOR.  FURTHER UPDATE ONCE COMPLETED TASKS.
